# SDR DALA2015102006262

- Difficulty date: October 19, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Lt Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIB HOLES XOS 288 AT LT SLAT PANEL NR 2.    HOLES BS XOS 288 AT LT SLAT PANEL NR 2 WERE REPAIRED IAW SRM 57-02 PAR 9.
